| Model Number |
ETLW1613C124E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Obstruction/Occlusion (2422); Insufficient Information (4580)
| Date of Event |
09/25/2021
Type of Reportable Event
Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant ii stent graft system was implanted in the endovascular treatment of a 51mm ruptured abdominal aortic aneurysm.It was reported approximately 1 month post the index procedure, the patient presented emergently to the er with left leg pain.A ct was performed which showed the left limb of the device was occluded. the left limb appeared to have a very tight stenosis in the left limb at the level of the aortic bifurcation.The patient was taken to the or, the physician performed a cutdown on the left groin and placed a balloon up and pulled out all of the clot.After reestablishing flow, bilateral bare metal stents were implanted and post ballooned on both limbs.The physician closed the groin and the patient was noted to have great pulses to the foot. the patient had no flow for over 12 hours prior , so the physician performed a fasciotomy of the left leg.The patient was being treated for rhabdomyolysis after the procedure. as per the physician the cause of the event was anatomy and was noted to have a tight distal aorta measuring 17x17.No additional clinical sequalae were provided and the patient will be monitored.
Additional Manufacturer Narrative
It was confirmed that the occlusion did not affect the main body stent graft.It was reported that the patient expired.The physician believes that the aneurysm was mycotic, which was one of the factors involved in the limb occlusion.The rhabdomyolysis sent the patient into multi system organ failure and he never came off the ventilator.It was confirmed that the patient died on (b)(6) 2021.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.